RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1989, Volume 1, Issue 1  


The overstructure of a closed class of polynomials modulo $k$
A. B. Remizov
3
$\alpha$-closed classes and $\alpha$-complete systems of functions of $k$-valued logic
M. M. Glukhov
16
A central limit theorem for sums of random variables, any $r$ of which are independent
B. V. Gladkov
22
Finding probability characteristics of schemes in automaton bases
V. A. Orlov
29
The number of functions in some closed classes of a partial $k$-valued logic
V. B. Alekseev
32
Peculiarities of the realization of boundedly deterministic functions by schemes of unreliable elements
N. A. Shimko
43
Decomposable statistics in an inverse occupancy problem
G. I. Ivchenko
60
The number of antichains in ranked partially ordered sets
A. A. Sapozhenko
74
The number and cycle structure of solutions of a system of permutation equations
A. I. Pavlov
94
The number of solutions of some types of systems of Boolean equations
T. M. Igamberdiev
105
Distribution of primitive and irreducible polynomials modulo a prime
I. E. Shparlinski
117
Permutations with cycle lengths in a given set
A. L. Yakymiv
125
Reconstruction of an automaton from experiments
S. A. Bogomolov
135

Information
Second All-Union Conference “Probability methods in discrete mathematics”
V. F. Kolchin
147
On the organization of Soviet Committee of Bernoulli Society
151
Дискретная математика
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020